| Model Number |
DRL BIT, 5.0MM, CANN. |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the drill bits have lost their sharpness resulting from use.There was no harm or adverse event for patient, operator or third party reported.This was noticed after the surgery.No further information received.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.